MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose.The blood glucose level was 35 mg/dl and then it was between 44 mg/dl and 52 mg/dl.Customer stated that they had blood glucose ranging from 110 mg/dl to 115 mg/dl.After few days the blood glucose was 134 mg/dl, 148 mg/dl and 187 mg/dl.Customer treated with juice and sometimes sugar for low blood glucose.Customer also reported getting alert for cannot find sensor signal and sensor updating.Troubleshooting was declined for low blood glucose.No product will return for analysis.
 
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and performed visual inspection and found contact pad to be damaged (wrinkled).Unable to confirm customer received sensor in said condition due to customer returned opened/used.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7517073
Report Number2032227-2018-03297
Device Sequence Number13766708
Product Code OZP
UDI-Device Identifier00643169704060
UDI-Public(01)00643169704060(017)20190228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2019
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberB288
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Initial Date Received by Manufacturer 04/15/2018
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight135